| Model Number |
104462 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.H3 other text: device not returned to manufacturer.
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief.An x-ray identified lead migration.A revision procedure was performed, during which anchors and a lead were replaced, and one lead was repositioned.
Additional Manufacturer Narrative
Additional information: section d - expiration date; udi.Section g - date received by manufacturer; type of report.Section h - device manufacture date; evaluation codes.The devices were not returned to saluda.The root cause of the lead migration could not be definitively determined.The evoke scs system surgical guide states "the risks associated with the implantation and use of a spinal cord stimulation system include lead migration from the location chosen at initial implantation, resulting in stimulation changes and the patient may require surgery (including revision, explant, and replacement) as a result of any of the above.".